# SDR UIEA2016031500164

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,798 hours, 22,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT CEILING EMER LIGHT INOPERATIVE.  RELAMPED MAIN DECK AFT CEILING EMER LIGHT IAW AMM 33-51-04.  SYS CHECKED NORMAL.
